# SDR DALA2024110810748

- Difficulty date: November 1, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0649194) CORROSION ON AFT CARGO COMPARTMENT DOOR FWD SHIELD BETWEEN STA-767 AND STA-787, RBL-22. REMOVED AND REPLACED SHIELD AT AFT CARGO COMPARTMENT DOOR FWD BTW STA 767- AND 787 RBL-22 IAW B737-900 SRM 51-10-02-0G AND DWG # 146A0081 REV A.
